MathSciNet Relay Station
MathSciNet bibliographic data
MR1065565 60H05 (60G44)
Karandikar, Rajeeva L. On Métivier-Pellaumail inequality, Emery topology and pathwise formulae in stochastic calculus. Sankhyā Ser. A 51 (1989), no. 2, 121–143.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement